Instytut Matematyki
Politechnika Łódzka

mgr
Adam Błoch
doktorant
Pokój
140
Telefon
e-mail
adam.bloch@dokt.p.lodz.pl
Publikacje w Czasopismach Naukowych
  • Jacek Banasiak, Adam Błoch, Telegraph Systems On Networks And Port-Hamiltonians. III. Explicit Reprezentation And Long-Term Behaviour, Evolution Equations And Control Theory (70pkt.), Vol.11, No. 6 (2022), pp. 2165-2181
  • Jacek Banasiak, Adam Błoch, Telegraph systems on networks and port-Hamiltonians. I. Boundary conditions and well-posedness, Evolution Equations and Control Theory (70 pkt.), Vol.11,NO.4 (2022), pp. 1331-1355
  • Jacek Banasiak, Adam Błoch, Telegraph Systems On And Networks And Port-Hamiltonials.II. Network Realizability, Networks and Heterogeneous Media (70 pkt.), Volume 17, Number 1 (2022), 73-99